# SDR MASA2023100400028

- Difficulty date: October 4, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 45,167 hours, 35,824 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: B

## Discrepancy

LH FUEL QTY/TOTAL FUEL QTY DASHES IN FLT- R2 LT #2 AND #6 FUEL PROBES
